Posted: Tue Sep 23, 2008 3:15 pm
Post subject: Advice needed please......Brownish CM after Ov'd
I am in need of a little advice......I came off the pill on August 5th as my husband and I are TTC. I had my normal pill bleed on the 9th which lasted for 6 days. Since then I have been monitoring my CM for signs of O. On the 20th of this month I had a lot of EWCM so I assumed I was O! I experienced some brown bits in the EWCM (sorry if TMI) and assumed this was ovulation bleeding. Needless to say hubby and I got down to it! Since then my CM has returned to being creamy, lotion consistency apart from yesterday and today where it seems to have changed to a sort of beigy browny colour! I am a little confused as to why this may have happened. This happened to anyone else? any suggestions about what this means? Advice would be appreciated!
P.S Sorry if I haven't used all the correct abreviations! Am very new to all this!
Posted: Wed Sep 24, 2008 8:22 am
I haven't had af since I came off the pill 7 weeks ago. I was on the pill for 10 years so not expecting my body to get back into a normal cycle straight away. I think I Ov on saturday (20th sept) so i think it may be too early for implantation bleeding? xxxx